Positive Contractions of L2-Spaces.

Mustafa Akcoglu

Mathematische Zeitschrift (1975)

  • Volume: 143, page 5-14
  • ISSN: 0025-5874; 1432-1823

How to cite


Akcoglu, Mustafa. "Positive Contractions of L2-Spaces.." Mathematische Zeitschrift 143 (1975): 5-14. <http://eudml.org/doc/172207>.

author = {Akcoglu, Mustafa},
journal = {Mathematische Zeitschrift},
pages = {5-14},
title = {Positive Contractions of L2-Spaces.},
url = {http://eudml.org/doc/172207},
volume = {143},
year = {1975},

AU - Akcoglu, Mustafa
TI - Positive Contractions of L2-Spaces.
JO - Mathematische Zeitschrift
PY - 1975
VL - 143
SP - 5
EP - 14
UR - http://eudml.org/doc/172207
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.